# SDR UIEA2016020500054

- Difficulty date: February 2, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ005835
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN STATIC INVERTER FUNCTIONAL FAILED.  IAW AMM 24-29-01-004-001-001 & 24-29-01-404-005-001 REV 85, REPLACED MAIN STATIC INVERTER & COND CHECKED NORMAL.  IAW AMM 24-29-01-404-005-001 REV 85 STEP D TESTED MAIN STATIC INVERTER & THE RESULT WERE SATISFACTORY.
